Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Spotting, cramps persisting. What is the problem?

I started spotting with light flow on and off for about 2 weeks. Then it became a normal to heavy flow but with bad cramping around my lower abdomen shooting to the back. Which this has been going on for about another 2 weeks and is still flowing. This is cramps that I have never gone through before. Please advise on what may possibly be the problem.......
Asked On : Wed, 1 May 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

The possible causes for your problem are:
-Structural causes like fibroids, polyps etc.
-Hormonal imbalance
-Thyroid abnormalities
So you once consult gynecologist, get examined, go for ultrasound and if needed go for hormonal profile.
With this workup the possible cause for your problem can be identified and treatment can be given accordingly.
For more details you can ask me through:
Take care.

Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor